The covering problem for finite rings with respect to the RT-metric

Bahattin Yildiz, Irfan Siap, Tevfik Bilgin, Gursel Yesilot

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

In this work, the cardinality of the minimal R-covers of finite rings with respect to the RT-metric is established. By generalizing the result in Nakaoka and dos Santos (2010) [1], the minimal cardinalities of 0-short coverings of finite chain rings are calculated. The connection between R-short coverings of rings with respect to the RT-metric and the 0-short coverings of rings is demonstrated, and with the help of this connection, the problem of finding the minimal cardinalities of R-short coverings of finite chain rings is solved.

Original languageEnglish (US)
Pages (from-to)988-992
Number of pages5
JournalApplied Mathematics Letters
Volume23
Issue number9
DOIs
StatePublished - Sep 2010
Externally publishedYes

Keywords

  • 0-short covering
  • Covering
  • R-balls
  • RT-metric
  • Short covering

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint

Dive into the research topics of 'The covering problem for finite rings with respect to the RT-metric'. Together they form a unique fingerprint.

Cite this